# SDR MWEA00066

- Difficulty date: February 14, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101403
- Condition: Cracked
- Location: Bs 478 - 484
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORING SUPPORT WEB IS CRACKED AT STATION 478 - 484 LEFT AND AT STATION 472-484, RIGHT OF AIRCRAFT CENTER.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
